# SDR 08FDEA03214

- Difficulty date: August 1, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327027300000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR BOARD 232 LG IS PUNCTURED.  REMOVED DAMAGE;  PREPPED FOR LAY UP.  MAT ID'D; LAYED UP REPAIR PLYS AND STARTED CURE.  COMPLETED CURE AND SANDED IAW A300-600 SRM 53-10-21.
